# SDR SWAA2023050530847

- Difficulty date: April 24, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #114-012. CABIN FLOORBOARD PANEL 231ZF HAS AREAS OF PULLED FIBERS ON UPPER SURFACE.<[01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD NO DELAMINATION NOTED.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A178552); FIBERGLASS CLOTH BMS9-3(A164924).  CLEANED AND PREPPED DAMAGED AREAS IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F;I; AND J.   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L;AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 5/3/23.;[04] REPAIRED CABIN FLOORBOARD 231ZF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1.;[05] VERIFIED STEPS
